The transmission problem for elliptic second order equations in a conical domain

Authors

  • Mikhail Borsuk Department of Mathematics and Informatics, University of Warmia and Mazury in Olsztyn, 10-957 Olsztyn-Kortowo, Poland

Abstract

The present article is a survey of our last results. We establish best possible estimates of the weak solutions to the transmission problem near conical boundary point. We study this problem for the Laplace operator with N different media, for linear and quasi-linear (with semi-linear principal part) elliptic second order equations in divergence form. Boundary conditions in these problems are different: the Dirichlet, the Neumann, the Robin, as well as mixed boundary conditions.

References

M.V. Borsuk, A priori estimates and solvability of second order quasilinear elliptic equations in a composite domain with nonlinear boundary conditions and conjunction condition, Proc. Steklov Inst. of Math. 103 (1970), 13-51.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Borsuk, The behavior of weak solutions to the boundary value problems for elliptic quasilinear equations with triple degeneration in a neighborhood of a boundary edge, Nonlinear Anal. 56 (2004), no. 3, 347-384.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Borsuk, V. Kondratiev, Elliptic boundary value problems of second order in piecewise smooth domains, North-Holland Mathematical Library 69, Elsevier Science B.V., Amsterdam, 2006.
##plugins.generic.googleScholarLinks.settings.viewInGS##

R. Courant, D. Hilbert, Methoden der mathematischen Physik, Bd. 1, Springer-Verlag, Berlin, 1931.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Downloads

Published

2008-11-08

How to Cite

Borsuk, M. (2008). The transmission problem for elliptic second order equations in a conical domain. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 7, 61–89. Retrieved from https://studmath.uken.krakow.pl/article/view/13270